# SDR DL76L070484

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 77,979 hours, 11,795 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 15366007
- Part serial: 1979
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CENTER HYD LOW LEAK TRACED TO LT YAW DAMPER SERVO ACTUATOR P/N REQUIRED 1536600-7, LEAY SERVO S/N 1979.  A/C DISP IAW MEL 22-21-01 CAT C.  C HYD SYSTEM SERVICED TO FULL WITH 6 GALLONS.  REMOVED AND REPLACED LEFT YAW DAMPER SERVO PER AMM 21-21-02 MANF PN 1540500-9.  LEAK CHK AND SERVO TEST GOOD.  PER TOPP 40-30-05 ITEM NOT RII MCO AND PLACARD REMOVED.
